| Model Number |
DR80610 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the three reported complaints, the lot numbers for the device were provided, a manufacturing review will be performed.The samples were returned for evaluation.The company is still investigating the issue at this time.The devices were labeled for single use.
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model dr80610 pta balloon dilatation catheter allegedly experienced material rupture.These reports were received from various sources.All three events had no reported patient injury.Of the three reported patient, one patient is male, (b)(6) years old and weight is unknown; however, all other patient age, weight, gender was not provided.
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model dr80610.Pta balloon dilatation catheter allegedly experienced material rupture.These reports were received from various sources.All three events had no reported patient injury.Of the three reported patient, one patient is male, 70 years old and weight is unknown; however, all other patient age, weight, gender was not provided.
Additional Manufacturer Narrative
Upon further review of the reported information, two of the malfunctions were reassessed and determined to be no longer reportable.For the remaining malfunction, the lot number was provided and a lot history review was performed.The sample was returned for evaluation.The trending code 1069 (break) was added, as the investigation confirmed for break and is unconfirmed for the alleged material rupture.The root cause could not be determined.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: upon further review of the reported information, two of the malfunctions were reassessed and determined to be no longer reportable.H10: for the remaining malfunctions, the lot number was provided and a lot history review was performed.The sample was returned for evaluation.The trending code 1069 (break) was added, as the investigation confirmed for break and is unconfirmed for the alleged material rupture.The root cause could not be determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80610.Pta balloon dilatation catheter allegedly experienced material break.This report was received from single source.There was no reported patient injury.The patient's age, weight and gender was not provided.